# SDR DALA2025100707316

- Difficulty date: September 28, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 146,288 hours, 21,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:24B. CORRECTIVE ACTION: RESECURED LOC 24B AND 28B EMERGENCY FLOOR LIGHTS. LOCATIONS OPS CHK NML PER B767 AMM 33-51. (1223387)
